# SDR CALA2025102010299

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 64,469 hours, 23,318 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Arm Rest
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA ARM REST NOT SECURED RIGHT SIDE. RESECURED ARM REST COVER, NO FURTHER DEFECTS NOTED AT THIS TIME, OK TO CONTINUE.
